# SDR HEEA0013804

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: King A
- Aircraft serial: BL3
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC17
- Condition: Failed
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER WILL NOT COME ON LINE.  WORKED FOR ONE HOUR AFTER CLEANING CANNON PLUG.
